# SDR UALA2011022800975

- Difficulty date: February 27, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,363 hours, 10,054 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS115100192
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID RUNNING LEAK FROM NR 4 PYLON AREA DURING PRESSURIZE HYD SYSTEM FOR DEPARTURE. FOUND HYD LEAK FROM NR 4 AC PUMP LINE. REPLACED NR 4 AC HYD PUMP RETURN LINE. OPS & LEAK CHECKED GOOD.
